arrow
Volume 20, Number 3
Previous Issue Next Issue

Jian-Guo Liu

J. Comp. Math., 20 (2002), pp. 225-244.

Preview Full PDF 1724 19957 Abstract

Dong-Xiu Xie, Xi-Yan Hu & Lei Zhang

J. Comp. Math., 20 (2002), pp. 245-256.

Preview Full PDF 1828 19250 Abstract

Jian-Jun Zhang & De-Ren Wang

J. Comp. Math., 20 (2002), pp. 257-266.

Preview Full PDF 1805 19744 Abstract

Yi-Fa Tang

J. Comp. Math., 20 (2002), pp. 267-276.

Preview Full PDF 1759 19546 Abstract

Tie Zhang, Yan-Ping Lin & R. J. Tait

J. Comp. Math., 20 (2002), pp. 277-288.

Preview Full PDF 1828 19555 Abstract

Ding-Guo Pu

J. Comp. Math., 20 (2002), pp. 289-300.

Preview Full PDF 1861 19525 Abstract

Zi-You Gao, Tian-De Guo, Guo-Ping He & Fang Wu

J. Comp. Math., 20 (2002), pp. 301-312.

Preview Full PDF 1730 19353 Abstract

Jin-Ru Chen & Xue-Jun Xu

J. Comp. Math., 20 (2002), pp. 313-324.

Preview Full PDF 1875 19263 Abstract

Ai-Guo Xiao

J. Comp. Math., 20 (2002), pp. 325-336.

Preview Full PDF 2030 19505 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard